# SDR CA120621005

- Difficulty date: April 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 900012001WT
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SHORTLY AFTER LANDING, THE INBD TIRE OF THE RT MLG WAS FOUND SHREDDED & PEELING. INSPECTION FOUND DAMAGE TO THE RT INBD FLAP.
